Previous |  Up |  Next

Article

References:
[1] H. Cartan: Idéaux de fonctions analytiques de $n$ complexes variables. Bull. Soc. Math. France. 78 (1950), 28–64. MR 0036848
[2] H. Cartan: Séminaire E.N.S. École Normare Supérieur, Paris, 1951/1952.
[3] G. Coeuré: L’équation $\overline{\partial }u=F$ en dimension infinite. université Lille Publ. Int. 131, 1968, pp. 6–9.
[4] J. Colombeau and B. Perri: The $\overline{\partial }$-equation in D.F.N. spaces. J. Math. Anal. Appl. 78-2 (1980), 466–87. MR 0601549
[5] J. Colombeau and B. Perri: L’équation $\overline{\partial }$ dans les ouverts pseudo-convexes des espaces D.F.N. Bull. Soc. Math. France. 110 (1982), 15–26. MR 0662127
[6] S. Dineen: Sheaves of holomorphic functions on infinite dimensional vector spaces. Math. Ann. 202 (1973), 337–345. DOI 10.1007/BF01433463 | MR 0330511 | Zbl 0238.46022
[7] S. Dineen: Cousin’s first problem on certain locally convex topological spaces. Acad. Brasil. Cienc. 48-1 (1976), 229–236. MR 0438376
[8] L. Gruman: The Levi problem in certain infinite dimensional vector spaces. Illinois J. Math. 18 (1974), 20–26. MR 0348495 | Zbl 0276.32017
[9] S. Hitotumatu: Theorem of analytic functions of several complex variables. (1960), Baihuukan. (Japanese)
[10] J. Kajiwara: On an application of L. Ehrenpreis’ method to ordinary differential equations, Kōdai Math. Sem. Rep. 15-2 (1963), 94–105. MR 0151658
[11] J. Kajiwara and L. Li: Localization of Global Existence of Holomorphic Solutions of Differential Equations with Complex Parameters. Proc. 4th Int. Coll. on Differential Equations, VSP (Utrecht), 1993, pp. 147–156. MR 1458393
[12] J. Kajiwara and Y. Mori: On the existence of global holomorphic solutions of differential equations with complex parameters. Czechoslovak Math. J. 24(199) (1974), 444–454. MR 0358871
[13] J. Kajiwara and K. H. Shon: Continuation and vanishing theorem for cohomology of infinite dimensional space. Pusan Kyôngnam Math. J. 1 (1993), 65–73.
[14] Ph. Noverraz: Pseudo-Convéxité, Convéxité et Domaines d’Holomorphie en Dimension Infinie. North-Holland. Math. Studies 3 (1973).
[15] K. Oka: Sur les fonctions analytiques plusieurs variables: VII Sur quelques notions arithmétiques. Bull. Soc. math. France 78 (1950), 1–27. MR 0035831
[16] K. Oka: Sur les fonctions analytiques plusieurs variables: IX Domaines finis sans point critique intérieur. Jap. J. Math. 23 (1953), 1–27. MR 0071089
[17] R. L. Soraggi: The $\overline{\partial }$-problem for a $(0,2)$-form in a D.F.N. space. J. Func. Anal. 98 (1991), 380–402. DOI 10.1016/0022-1236(91)90084-I | MR 1111575
[18] J. P. S$\grave{e}$rre: Quelques problémes globaux aux variétés de Stein. Coll. Plus. Var., Bruxelle (1953), 57–68.
[19] H. Suzuki: On the global existence of holomorphic solutions of $\partial u/\partial x_1 = f$. Sci. Rep. Tokyo Kyoiku Daigaku 11 (1972), 253–258. MR 0310457
[20] I. Wakabayashi: Non existence of holomorphic solutions of $\partial u/\partial z_1 = f$. Proc. Jap. Acad. 44 (1968), 820–822. MR 0240330
Partner of
EuDML logo